# SDR DALA2025031201934

- Difficulty date: March 8, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N859DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31970
- Aircraft time: 28,398 hours, 10,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0847906) FCB BAFFLE HAS CORROSION BS 500G-500H RBL25 WL 155. REMOVED AND INSTALLED NEW BAFFLE AT F.C.B, BS500G-500H, R6225, WL155 I.A.W. B737-900 SRM 51-90-02-0G DWGN 143A7505.
